# SDR SWAA2022072524745

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 39,551 hours, 20,372 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT HORIZONTAL STAB. LWR SKIN STAB STA 184.70 ; 10.5' FROM REAR SPAR I/B ROW. CRACK LENGTH : 0.343' CRACK FOUND AT LT HORIONTAL STAB. LWR SKIN STAB STA 184.70 10.5&#34; FROM REAR SPAR I/B ROW. CRACK LENGTH : 0.343&#34; / [01] REMOVED EXISTING REPAIR DOUBLER NEXT TO CRACKED AREA AND REMOVED EXISTING FASTENERS AROUND CRACKED AREA PER B737-700 SRM 51-40-02-0G-0.[12] STARTED FABRICATION OF [1] MODIFIED SPAR DOUBLER; MATERIAL USED 2024T3.080' PO#1764223; [2] MODIFIED FILLER; MATERIAL USED 2024T3.040' PO#1770163 AND [3] REPAIR FILLERS(2EA); MATERIAL USED 2024T3.063' PO# 1742537 PER EA 22-155-02066-WIP1FIG.1-1.;[13] CONTINUED FABRICATION OF DOUBLER AND FILLERS AS PER EA 22-155-02066-WIP1 FIG.1.1;[14] COMPLETED FABRICATION OF [1] MODIFIED SPAR DOUBLER; MATERIAL USED 2024T3.080' PO#1764223; [2] MODIFIED FILLER; MATERIAL USED 2024T3.040' PO#1770163 AND [3] REPAIR FILLERS(2EA); MATERIAL USED 2024T3.063' PO# 1742537 PER EA 22-155-02066-WIP1FIG.1-1;[15] VERIFIED STEP #14. COMPLETED FABRICATION OF DOUBLER; FILLERS.[21] STARTED INSTALLATION OF THE REPAIR PARTS AT THE REWORKED AREA AS PER B737-700 SRM 51-40-02; SOPM 20-50-19; AND 22-155-02066-WIP1.;[22] VERIFIED STEP 21.;[23] COMPLETED INSTALLATION OF REPAIR PARTS (DOUBLER [1]; FILLER [2] AND FILLERS [3] (2EA)) PER B737-700 SRM 51-40-02; SOPM 20-50-19; AND 22-155-02066-WIP1 FIG 1-1.;[24] VERIFIED PARTS INSTALLATION AND SEALANT APPLICATION.
